# SDR UALA2011080103926

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,300 hours, 11,820 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Light
- Part number: 78941
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX SEAT 1H CVR PLATE ON SIDE OF SET CAME OFF, HAVE IN COCKPIT.  RE-SECURED AFT LIGHT ASSY, LIGHT INOP.  REPLACED LT ASSY.
